# SDR 97ZZZM1112

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 FROM STATION 344-480 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW BOEING SRM 51-10-0, 51-10-2, 51-10-6, 51-20-0 AND 51-30-2.  (M)
